# SDR 96FDEA00469

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Engine: Ge CF680C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 1 ENGINE COMPRESSOR STALLS.  THROTTLE WAS RETARDED, ENGINE CONTINUED TO STALL, FLIGHT CREW SHUT DOWN NR 1 ENGINE.  THE AIRCRAFT RETURNED TO MEMPHIS.  POWER PLANT LINE FOUND METAL IN THE TAIL PIPE.  C/A FOUND METAL IN TAILPIPE.  BOPED HPT CONFIRMED NR 1 ENGINE CHANGE DUE.  REMOVED AND REPLACED NR 1 ENGINE PER W/C 71T0101 AND W/C 71T0701.  ENGINE RUN AND LEAK CHK GOOD.  PART 7100191 OFF 702757 POS 01 RSN 02.
